# SDR CALA2024021500430

- Difficulty date: February 10, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 70,719 hours, 30,525 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C210984
- Condition: Missing
- Location: Refuel Coupling
- Part time: 1,329 hours, 621 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAP REPORTED MISSING.   NO LEAK AT FUEL COUPLING.  COMPLIED WITH CDL 28A. STICKER APPLIED AND NO LEAK AT FUEL COUPLING.  INSTALLED NEW FUEL CAP PER AMM 28-25-41-499-005-A. OPS CHECK GOOD.
